# SDR 2023FA0000406

- Difficulty date: August 9, 2023
- Submitted: August 10, 2023
- Operation: General aviation
- Aircraft: 01610
- Make and model: Dhav DHC8315
- Aircraft serial: 489
- Aircraft time: 23,402 hours, 47,030 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 58570
- Part serial: UNK
- Condition: Unreliable
- Location: Zone 200
- Part time: 23,402 hours, 47,030 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH #2 ENGINE RUNNING, PARKING BRAKE SET, WHILE STARING #1 ENGINE AIRCRAFT STARTED TO MOVE FORWARD MAKING CONTACT WITH GSE (TUG) ATTACHED TO STARTING POWER UNIT.  AFTER COMPLETING FUNCTION CHECK WITH SYSTEM PRESSURE AT 3000PSI PRESSURE AT THE BRAKE UNIT WOULD NOT GO ABOVE 1750PSI., MIN PRESSURE TO PASS CHECK IS 2000PSI. CHECK WAS CONDUCTED NUMEROUS TIMES WITH SAME RESULTS, RECOMMENDATION TO REPLACE VALVE ASSY., BRAKE STANDBY.  MILITARY AIRCRAFT
